# SDR CA150708012

- Difficulty date: June 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 9,629 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE WAS SURGING, SHOWED HIGH ITT, BANG WAS HEARD.  ENGINE WAS SHUTDOWN. NORMAL LANDING CARRIED OUT.  PROP DIDN`T COMPLETELY FEATHER, AND SLOWLY ROTATED. UPON UNEVENTFUL LANDING THE PROP FEATHERED AND WAS UNABLE TO BE TURNED BY HAND. NO OTHER ISSUES WITH ENGINE. NO FLUID LOSS, SMOKE, ETC.  ENGINE AND PROP REPLACED. ENGINE SENT FOR INSPECTION AND REPAIR.
